Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 63, NWS Grand Rapids, MI

September 10, 2012

NWS Grand Rapids, MI issued this small craft advisory at Sep 10, 2012, 3:29 PM EDT. It took effect at Sep 10, 2012, 10:49 PM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Sep 10, 2012, 3:29 PM EDT (19:29 UTC)
In effect from
Sep 10, 2012, 10:49 PM EDT
Expired
Sep 12, 2012, 4:48 PM EDT
In force
42 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WHUS73 KGRR 101929
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
329 PM EDT MON SEP 10 2012

LMZ846>849-110330-
/O.NEW.KGRR.SC.Y.0063.120911T1200Z-120912T1000Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
329 PM EDT MON SEP 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 6 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 6 AM EDT
WEDNESDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
799 
WHUS73 KGRR 110249
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1049 PM EDT MON SEP 10 2012

LMZ845-111100-
/O.EXB.KGRR.SC.Y.0063.120911T0800Z-120912T1000Z/
SOUTH HAVEN TO HOLLAND MI-
1049 PM EDT MON SEP 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 6 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 6 AM EDT
WEDNESDAY. 

* WINDS...SOUTHEAST 5 TO 15 KNOTS BECOMING SOUTH 10 TO 20 KNOTS
  LATE TONIGHT. SOUTH 15 TO 25 KNOTS TUESDAY.

* WAVES...1 TO 2 FEET BUILDING TO 3 TO 5 FEET TOWARD DAYBREAK AND
  CONTINUING ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ847>849-111100-
/O.EXT.KGRR.SC.Y.0063.120911T0249Z-120912T1000Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
1049 PM EDT MON SEP 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

* WINDS...SOUTH 10 TO 20 KNOTS BECOMING SOUTHWEST 20 TO 25 KNOTS
  TOWARD DAYBREAK.  SOUTH 20 TO 25 KNOTS TUESDAY.

* WAVES...3 TO 5 FEET TONIGHT...4 TO 6 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ846-111100-
/O.EXT.KGRR.SC.Y.0063.120911T0800Z-120912T1000Z/
HOLLAND TO GRAND HAVEN MI-
1049 PM EDT MON SEP 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TUESDAY TO 6 AM
EDT WEDNESDAY...

* WINDS...SOUTH 5 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS TOWARD
  DAYBREAK.  SOUTH 15 TO 25 KNOTS TUESDAY.

* WAVES...1 TO 3 FEET BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT AND
  CONTINUING ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
556 
WHUS73 KGRR 110802
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 AM EDT TUE SEP 11 2012

LMZ847>849-111615-
/O.EXT.KGRR.SC.Y.0063.000000T0000Z-120912T2300Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
402 AM EDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT WEDNESDAY...

* WINDS...SOUTH 15 TO 25 KNOTS INCREASING TO 30 KNOTS. SOUTH 15 TO
  25 KNOTS TONIGHT.

* WAVES...4 TO 6 FEET TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ845-846-111615-
/O.EXT.KGRR.SC.Y.0063.000000T0000Z-120912T2300Z/
SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI-
402 AM EDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT WEDNESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS TODAY....15 TO 25 KNOTS TONIGHT.

* WAVES...3 TO 6 FEET TODAY...2 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
530 
WHUS73 KGRR 111405
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1005 AM EDT TUE SEP 11 2012

LMZ845>849-112215-
/O.CON.KGRR.SC.Y.0063.000000T0000Z-120912T2300Z/
SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI-
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
1005 AM EDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT
WEDNESDAY...

* WINDS...SOUTH 15 TO 25 KNOTS INCREASING TO 30 KNOTS. SOUTH 15 
  TO 25 KNOTS TONIGHT. 

* WAVES...4 TO 6 FEET TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM
934 
WHUS73 KGRR 111952
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
352 PM EDT TUE SEP 11 2012

LMZ845>849-120400-
/O.CON.KGRR.SC.Y.0063.000000T0000Z-120912T2300Z/
SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI-
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
352 PM EDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT
WEDNESDAY...

* WINDS...SOUTH TO 30 KNOTS INTO MIDDAY WEDNESDAY THEN WINDS
  DECREASING TO 15 TO 25 KNOTS BY AFTERNOON.

* WAVES...3 TO 5 FEET INTO WEDNESDAY AFTERNOON...DECREASING TO 1
  TO 3 FEET WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
004 
WHUS73 KGRR 120228
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1028 PM EDT TUE SEP 11 2012

LMZ845>849-121030-
/O.CON.KGRR.SC.Y.0063.000000T0000Z-120912T2300Z/
SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI-
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
1028 PM EDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT
WEDNESDAY...

* WINDS...SOUTH 15 TO 25 KNOTS REST OF TONIGHT AND WEDNESDAY.

* WAVES...3 TO 6 FEET REST OF TONIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
137 
WHUS73 KGRR 120817
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
417 AM EDT WED SEP 12 2012

LMZ846>849-121630-
/O.EXT.KGRR.SC.Y.0063.000000T0000Z-120913T0200Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
417 AM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTH 15 TO 25 KNOTS TODAY. SOUTH 10 TO 15 KNOTS TONIGHT
  VEERING NORTH NORTHWEST 5 TO 15 KNOTS TOWARD DAYBREAK.

* WAVES...3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ845-121630-
/O.EXT.KGRR.SC.Y.0063.000000T0000Z-120912T1700Z/
SOUTH HAVEN TO HOLLAND MI-
417 AM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WINDS...SOUTH 15 TO 20 KNOTS TODAY.

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
483 
WHUS73 KGRR 121438
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1038 AM EDT WED SEP 12 2012

LMZ845-122100-
/O.EXT.KGRR.SC.Y.0063.000000T0000Z-120912T2100Z/
SOUTH HAVEN TO HOLLAND MI-
1038 AM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...SOUTH 15 TO 25 KNOTS DECREASING TO 10 TO 15 KNOTS
  TONIGHT.

* WAVES...3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ846>849-122245-
/O.CON.KGRR.SC.Y.0063.000000T0000Z-120913T0200Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1038 AM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTH 15 TO 25 KNOTS DECREASING TO 10 TO 15 KNOTS
  TONIGHT VEERING NORTH 10 TO 20 KNOTS TOWARD DAYBREAK.

* WAVES...4 TO 6 FEET...SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM
958 
WHUS73 KGRR 121928
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 PM EDT WED SEP 12 2012

LMZ846>849-130200-
/O.CON.KGRR.SC.Y.0063.000000T0000Z-120913T0200Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
328 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTH 15 TO 25 KNOTS DECREASING TO 10 TO 15 KNOTS 
  TONIGHT VEERING NORTH 10 TO 20 KNOTS TOWARD DAYBREAK. 

* WAVES...4 TO 6 FEET...SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ845-122100-
/O.CON.KGRR.SC.Y.0063.000000T0000Z-120912T2100Z/
SOUTH HAVEN TO HOLLAND MI-
328 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...SOUTH 15 TO 25 KNOTS DECREASING TO 10 TO 15 KNOTS 
  TONIGHT. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WDM
737 
WHUS73 KGRR 122048
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
448 PM EDT WED SEP 12 2012

LMZ846>849-130200-
/O.CAN.KGRR.SC.Y.0063.000000T0000Z-120913T0200Z/
/O.NEW.KGRR.SC.Y.0064.120912T2100Z-120913T0200Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
448 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

* WINDS...SOUTH 15 TO 25 KNOTS DECREASING TO 10 TO 15 KNOTS 
  TONIGHT VEERING NORTH 10 TO 20 KNOTS TOWARD DAYBREAK. 

* WAVES...4 TO 6 FEET...SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ845-122200-
/O.CAN.KGRR.SC.Y.0063.000000T0000Z-120912T2100Z/
SOUTH HAVEN TO HOLLAND MI-
448 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES WILL CONTINUE TO DECREASE OVERNIGHT.

$$

OSTUNO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 10, 1:20 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Sep 10, 1:20 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
120 PM EDT MON SEP 10 2012

LATEST UPDATE...AVIATION...

.SYNOPSIS...
ISSUED AT 336 AM EDT MON SEP 10 2012

COMFORTABLE WARM SUNNY DAYS AND COOL NIGHTS WILL BE THE NORM FOR
THE FIRST HALF OF THE WEEK. WE WILL SEE A GRADUALLY WARM UP WITH
TEMPS INTO THE LOW TO MID 80S BY WEDNESDAY. HIGH PRESSURE WILL
KEEP THE REGION DRY UNTIL A COLD FRONT REACHES THE AREA LATE
THURSDAY AND INTO FRIDAY.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 336 AM EDT MON SEP 10 2012

LITTLE WEATHER CONCERNS THROUGH THE SHORT TERM. SURFACE HIGH
PRESSURE WILL DRIFT ACROSS THE GREAT LAKES TODAY. THEN AN UPPER
RIDGE EXPANDS OVER THE REGION INTO WEDNESDAY. LARGE SCALE
SUBSIDENCE WILL LEAD TO MOSTLY CLEAR CONDITIONS. THIS WILL SET THE
STAGE FOR LARGE DIURNAL TEMP SWINGS...ALTHOUGH A GRADUAL WARM UP
IS EXPECTED. ONLY MINOR CHANGE TO THE EXISTING FORECAST WAS TO
INCREASE MIN TEMPS ON TUESDAY NIGHT SLIGHTLY. BY THEN A RETURN
FLOW WILL BE REALIZED AND THE ADDITIONAL OVERNIGHT MIXING SHOULD
KEEP TEMPS A BIT WARMER.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 336 AM EDT MON SEP 10 2012

SW FLOW WAA ON THE BACK SIDE OF HIGH PRESSURE WILL ALLOW MAX TEMPS
TO REACH THE LOW TO MID 80S AGAIN THURSDAY. A FAIRLY WEAK LOW
PRESSURE SYSTEM AND COLD FRONT WILL BRING A SLIGHT CHANCE OF
SHOWERS PERHAPS AS EARLY AS THURSDAY AFTERNOON WELL TO THE NORTH
OF I-96. A LITTLE BETTER CHC FOR SHOWERS WILL COME THURSDAY NIGHT
AND FRIDAY.

BEHIND THAT SYSTEM TEMPERATURES WILL RETURN TO NEAR NORMAL FOR NEXT
WEEKEND WITH A CHANCE OF SHOWERS ESPECIALLY IF THE 00Z ECMWF
VERIFIES SHOWING POTENTIAL FOR A CUTOFF UPPER LOW OVER OUR AREA...
SIGNIFICANTLY DIFFERENT THAN 00Z GFS GUIDANCE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY)
ISSUED AT 120 PM EDT MON SEP 10 2012

VFR CONDITIONS WILL PREVAIL THROUGH TUESDAY AFTERNOON. WINDS WILL BE
OUT OF THE SOUTH AOB 10 KNOTS THROUGH TONIGHT. ON TUESDAY... THE
WINDS WILL PICK UP OUT OF THE SOUTHWEST WITH GUSTS TO 25 KNOTS
POSSIBLE AS A LOW PRESSURE SYSTEM APPROACHES THE REGION. THE
STRONGEST WINDS WILL BE FELT AT THE NORTHERN TAF SITES... ESPECIALLY
AT MKG AND GRR.

&&

.MARINE...
ISSUED AT 336 AM EDT MON SEP 10 2012

WILL CANCEL THE REST OF THE SCA SOUTH OF HOLLAND AS WINDS HAVE
BECOME LIGHT. SOUTH SOUTHWEST WINDS WILL INCREASE LATER TONIGHT AS
THE SURFACE HIGH DRIFTS AWAY. WILL LET THE DAY SHIFT ANALYZE THE
EVENT AS IT APPEARS WAVES SHOULD NOT BUILD TO SCA CRITERIA UNTIL
VERY LATE TONIGHT. HOWEVER CONFIDENCE IS FAIRLY HIGH WE WILL NEED
A SCA AT SOME POINT INTO TUESDAY NORTH OF HOLLAND. CONDITIONS WILL
LIKELY EXTEND INTO WEDNESDAY AS THE FLOW REMAINS PERSISTENT.

&&

.HYDROLOGY...
ISSUED AT 336 AM EDT MON SEP 10 2012

NO PCPN IS EXPECTED UNTIL THURSDAY AT THE EARLIEST.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...JK
SHORT TERM...JK
LONG TERM...LAURENS
AVIATION...63
HYDROLOGY...JK
MARINE...JK
Hazardous weather outlook, Sep 10, 5:01 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
501 AM EDT MON SEP 10 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-110915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
501 AM EDT MON SEP 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-110915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
501 AM EDT MON SEP 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.